Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Not sure what happened?
An_248475 posted:
The other night I was enjoying having sex with a great guy. We always use condoms but this time something happened that left me quite puzzled. My whole body tensed and started to cramp up. It didn't bother me at first but then it got to the point I couldn't move at all. My hands were totally useless and I couldn't use them. Then my tongue started to swell and I couldn't talk. I'm wondering if anyone else has ever had anything like this happen to them before? I feel a little naive asking about this, but it has me a little concerned.
fcl responded:
Is it possible that this was the first time he used condoms made from latex? This sounds like an allergic reaction. Or was this the first time he used condoms with spermicide? Ask him what had changed in the condoms he was using.
There's nothing inherently dirty about sex, but if you try real hard and use your imagination you can overcome that.
dfromspencer responded:
I am totally with FCL on this one! That does indeed sound like you had an allergic reaction to the condom? Yes, by all means, ask him if he used a diferent type of condom. Once you find out, you need to talk to a Dr.!

Good luck, Dennis
An_248475 replied to fcl's response:
Thanks for your help!
Efitz22 replied to dfromspencer's response:
Thanks for your help!

Helpful Tips

Difficulty having an orgasm?Expert
Try reading Becoming Orgasmic: A Sexual and Personal Growth Program for Women by Julia Heiman , Joseph Ph.D. LoPiccolo and David ... More
Was this Helpful?
6 of 9 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website